A Philadelphia area woman is facing homicide charges after allegedly supplying heroin to her boyfriend, who died of an overdose.
Cape May County Prosecutor Robert Taylor says officials found fentanyl in an amount of heroin that was recently seized in Wildwood.
New Castle County Police arrested three individuals for drug and weapon offenses after they received information from a concerned citizen about possible drug activity taking place at a home in the community of Belvedere.
Delaware state police say two men have been arrested as part of an investigation into heroin dealing.
A rash of heroin overdoses this week has law enforcement officials in Camden worried that drug users may be at risk from unusually potent drugs.
Darren L. Byrd, 38, from Gloucester Township, was reported to be distributing Controlled Dangerous Substances (CDS), specifically heroin.
Cherry Hill police say a man allegedly ate a bag of suspected heroin while officers investigated a suspicious vehicle Tuesday night.
Officials say the stash — which included two assault rifles, three semi-automatic handguns and an automatic, uzi-style, Mac 10 pistol – was discovered following reports of a reckless ATV driver in the Bergen Square neighborhood.
Officials is Delaware say police seized over $72,000 worth of heroin during a traffic stop Thursday.
Delaware officials say over $84,000 in drugs were seized with the assistance of a K-9.
Authorities say the prescription painkiller fentanyl is being converted into a street drug and marketed to heroin users.
A rash of heroin overdoses has law enforcement officials in Camden worried that drug users may be at risk from unusually potent drugs.
A Pennsylvania woman has been charged with endangering her two young daughters who, police say, were in a van with the woman when she overdosed on heroin.
Law enforcement officials say some recent heroin overdoses in Camden are linked to an extremely dangerous batch of the drug that could be fatal.
Eyewitness News sat down with a Chester County father who lost his daughter to a heroin overdose.